MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number TRM-755
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Seroma (2069)
Date of Event 09/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of seroma is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: seroma.
 
Event or Problem Description
Healthcare professional reported left side implant exchange with no complaint against the device.Healthcare professional reported later left side reported seroma and exchange from a textured to smooth breast implant due to the patient¿s concern with the product.Device remains implanted.
 
Event or Problem Description
Device has been explanted and was not replaced.
 
Additional Manufacturer Narrative
Device evaluation:based on the device analysis grid, the assessments of the complaint are: ¿ anxiety-product/procedure: unable to confirm as it is a medical event not related to the device.¿ seroma-late: unable to confirm as it is a medical event not related to the device.Additional observations: ¿ wear abrasion observed in the surface of the shell.¿ deformation observed in the device.¿ crease fold observed in the device.¿ yellow biological tissue observed in the device.No further actions are required as the device was implanted.
 
Event or Problem Description
Healthcare professional reported left side implant exchange with no complaint against the device.Healthcare professional reported later left side reported seroma and exchange from a textured to smooth breast implant due to the patient¿s concern with the product.Device has been explanted and was not replaced.

Brand Name
INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key16702930
Report Number9617229-2023-05466
Device Sequence Number5719349
Product Code FTR
UDI-Device Identifier10888628008212
UDI-Public10888628008212
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/20/2021
Device Model NumberTRM-755
Device Catalogue NumberTRM-755
Device Lot Number2903433
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/21/2023
Supplement Date Received by Manufacturer04/26/2023
07/07/2023
Initial Report FDA Received Date04/07/2023
Supplement Report FDA Received Date05/11/2023
07/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/20/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR
Patient SexFemale
Patient Weight118 KG